MathSciNet Relay Station
MathSciNet bibliographic data
MR110925 (22 #1793) 44.00
Widom, Harold A theorem on translation kernels in $n$ dimensions. Trans. Amer. Math. Soc. 94 1960 170–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement